# SDR SWIA200413852

- Difficulty date: September 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 10,586 hours, 8,328 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3861
- Condition: Malfunctioned
- Location: Flight Spoilers
- Part time: 10,534 hours, 8,294 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START SPOILERONS STATUS MESSAGE.  REMOVED AND REPLACED LEFT SPOILERON INBOARD PCU IAW MM 27-62-01, OPERATIONAL CHECK SATISFACTORY.
